Inventiones mathematicae

, Volume 52, Issue 1, pp 27–93

Spectra of compact locally symmetric manifolds of negative curvature

  • J. J. Duistermaat
  • J. A. C. Kolk
  • V. S. Varadarajan
Article

DOI: 10.1007/BF01389856

Cite this article as:
Duistermaat, J.J., Kolk, J.A.C. & Varadarajan, V.S. Invent Math (1979) 52: 27. doi:10.1007/BF01389856

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. J. Duistermaat
    • 1
  • J. A. C. Kolk
    • 2
  • V. S. Varadarajan
    • 2
  1. 1.Mathematisch InstituutRijksuniversiteitUtrechtNetherlands
  2. 2.Dept of MathematicsUniversity of CaliforniaLos AngelesUSA